MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat foot pain.The implantable pulse generator (ipg) was placed in the calf area with the leads targeting the deep peroneal and tibial nerves.In (b)(6) 2026 the patient reached out to a nalu representative to notify that an infection had developed at the implant site and there was a possibility of explant.The patient reported that the surgical incision had never fully healed and had developed pain and swelling.The patient noted that the physician was aware of the condition and was treating the wound, however the explant was being delayed to confirm patient was medically stable for the procedure.On (b)(6) 2026 the patient reported that a full system explant had been performed on (b)(6) 2026 due to the ongoing complications with the incision site and infection.
 
Additional Manufacturer Narrative
There are no indications of any system or component failure or malfunction.Per the patient, the surgical incision site failed to heal appropriately.Signs of infection were first reported to the firm approximately 2 months after the implant took place.The patient is reported to have some pre-existing medical conditions such as high blood pressure, but it is unclear if or how the patient's health may have played a role in poor healing.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24683856
Report Number3015425075-2026-00037
Device Sequence Number9705956
Product Code GZF
UDI-Device Identifier00812537037363
UDI-Public(01)00812537037363(11)251003(17)281003
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown